# SDR QXEA0101645

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 9,714 hours, 13,732 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT NACELLE AFT WHEEL WELL CHAFED AT ROCK GUARD BOTTOM TWO ATTACH POINTS.  REPAIRED IAW SRM 51-20-16, SRM 51-20-36 AND SRM 51-20-51.
